Effexor XR - I have been taking effexor 150 mg for depression. I am now 50 and experiencing?
Added 10 Jul 2013:
menapause. I am finding that recently my moods have become slightly
erractic, I am getting headaches and mostly hot flushes at night. I was wondering if I might need to increase my effexor XR dosage?
Wow, your situation sounds almost identical to mine,lol
Of course onlY your doc can tell you for sure what's going on, and it could be something totally unrelated to your depression. My doc recently prescribed me an add on med to go with my effexor, I did find am herbal remedy for hot flashes over the counter. But doc needs to rule our other problems (maybe even hormones)
Please keep in touch, maybe we can help each other! Lol
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 May 2011 • 3 answers
Posted 26 Feb 2014 • 2 answers
Posted 29 Nov 2014 • 4 answers
Posted 3 Jan 2016 • 5 answers
Posted 25 Jan 2016 • 9 answers